# SDR 98ZZZM479

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Ws 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION DISCOVERED CORROSION ON THE CENTER TANK REAR SPAR WEB AT STATION 1241, BL 0.0.  REPAIRED BY CUTTING OUT A SECTION OF PRESSURE WEB ANGLE BETWEEN LBL 5 AND RBL 15, BLENDING OUT CORROSION COMMON TO THE REAR SPAR WEB, HFEC INSPECTING AREA AND HOLES, FINISHING AND FLAP PEENING REAR SPAR WEB, FABRICATING AND INSTALLING REPAIR PRESSURE WEB ANGLE.  REPAIRED IAW EVERGREEN AIR CENTER, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR N303TW-53-016-EAC.
